Vol 4, No 2 (2014)

Table of Contents

Articles

Asma Azizi, Habibolla Latifizadeh
On the efficiency of collocation method for solution of the Falkner-Skan boundary-layer equation
Journal of Mathematical and Computational Science, Vol 4, No 2 (2014), 128-147
PDF

Damian Trif
Operatorial tau method for fractional differential equations
Journal of Mathematical and Computational Science, Vol 4, No 2 (2014), 148-166
PDF

Bo-Li Xie, Zhi-Jun Wang, Ya-Kui Xue
Dynamical complexity of a spatial predator-prey system
Journal of Mathematical and Computational Science, Vol 4, No 2 (2014), 196-205
PDF

Sidi Hamidou Jah
Coupled coincidence point theorems for mixed (T, S)-monotone operators
Journal of Mathematical and Computational Science, Vol 4, No 2 (2014), 167-195
PDF

Bapurao C. Dhage, Shyam B. Dhage, Siddharth D. Sarkate
Attractivity and existence results for hybrid differential equations with anticipation and retardation
Journal of Mathematical and Computational Science, Vol 4, No 2 (2014), 206-225
PDF

Martial Aufranc
Qp-polynomial isometries of Zp
Journal of Mathematical and Computational Science, Vol 4, No 2 (2014), 226-245
PDF

Nordine Bounader, Samir Kabbaj
∗−g−frames in Hilbert C∗-modules
Journal of Mathematical and Computational Science, Vol 4, No 2 (2014), 246-256
PDF

H.R. Marasi, S. Karimi
Convergence of the variational iteration method for solving fractional Klein-Gordon equation
Journal of Mathematical and Computational Science, Vol 4, No 2 (2014), 257-266
PDF

Khalid Ebadullah
On certain class of sequence spaces of invariant mean defined by Orlicz function
Journal of Mathematical and Computational Science, Vol 4, No 2 (2014), 267-277
PDF

A. Kandil, O. Tantawy, S. A. El-Sheikh, M. Hosny
A generalization of rough sets in topological ordered spaces
Journal of Mathematical and Computational Science, Vol 4, No 2 (2014), 278-297
PDF

M. P. Singh
Spectral radius of slant Hankel operators
Journal of Mathematical and Computational Science, Vol 4, No 2 (2014), 298-305
PDF

Murat Candan
A new sequence space isomorphic to the space ℓ(p) and compact operators
Journal of Mathematical and Computational Science, Vol 4, No 2 (2014), 306-334
PDF

Fatma Hira, Nihat Altinisik
Expansion theorems for discontinuous Sturm-Liouville problems
Journal of Mathematical and Computational Science, Vol 4, No 2 (2014), 335-349
PDF

Shuhaili Safee, Sabri Ahmad
Comparing the univariate modeling techniques and box-jenkin for measuring of climate index in sitiawan, Malaysia
Journal of Mathematical and Computational Science, Vol 4, No 2 (2014), 350-362
PDF

Mikheil Tutberidze
On the numerical solution of initial-boundary value problem to one nonlinear parabolic equation
Journal of Mathematical and Computational Science, Vol 4, No 2 (2014), 363-373
PDF

Arihant Jain, Abhishek Sharma, Vandana Gupta, Ankita Tiwari
Common fixed point theorem in fuzzy metric space with special reference to occasionally weakly compatible mappings
Journal of Mathematical and Computational Science, Vol 4, No 2 (2014), 374-383
PDF

Hulya Gultekin, Nihat Altinisik
Asymptotic expansion formulas for eigenvalues and eigenfunctıons of the discontinuous boundary value problem with transmission condition
Journal of Mathematical and Computational Science, Vol 4, No 2 (2014), 384-399
PDF

Samir Dey, Tapan Kumar Roy
Truss design optimization using fuzzy geometric programming in parametric form
Journal of Mathematical and Computational Science, Vol 4, No 2 (2014), 400-415
PDF

A.K. Dubey, Reena Shukla, R.P. Dubey
On generalization of some common fixed point theorems for multivalued maps in cone metric spaces
Journal of Mathematical and Computational Science, Vol 4, No 2 (2014), 416-424
PDF

Pradip Kumar Gain, Ramkrishna Prasad Chakraborty, Madhumangal Pal
On compact and semicompact fuzzy soft topological spaces
Journal of Mathematical and Computational Science, Vol 4, No 2 (2014), 425-445
PDF

M. A. M. Talukder, D. M. Ali
Certain properties of countably Q – compact fuzzy sets
Journal of Mathematical and Computational Science, Vol 4, No 2 (2014), 446-462
PDF

Abbas Hatami, Hamed Kazemipoor
Solving fully fuzzy linear programming with symmetric trapezoidal fuzzy numbers using Mehar’s method
Journal of Mathematical and Computational Science, Vol 4, No 2 (2014), 463-470
PDF

Shafali Agarwal, Ashish Negi
A key agreement protocol based on superior fractal sets
Journal of Mathematical and Computational Science, Vol 4, No 2 (2014), 471-478
PDF

G.P. Pandey, Sanjay Sharma
Common fixed point theorems in R-weakly commuting type mapping of fuzzy metric spaces
Journal of Mathematical and Computational Science, Vol 4, No 2 (2014), 479-486
PDF



J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2017 JMCS